# SDR UPS07M49384

- Difficulty date: January 31, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1541 L43r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 5-113-1541 STR 43-R BILGE AREA STRINGER FOUND CORRODED AS MARKED.  ATT/PARTS REMOVED FOR ACCESS ON STRINGER SPLICE PER SRM 51-31-01 V2 R38.  CORROSION LONGERON REMOVED PER SRM 53-10-00 F2 V1 R38.  REPAIR LONGERON PARTS & FAB PER SRM 53-10-00 F2 V2 R38.  REPAIR PARTS PROTECTED PER SRM 51-21-01 V2 R38.  REPAIR LONGERON ATT/PARTS RE-INSTALLED PER SRM 53-10-00 F2 V2 R38, FOUND SATISFACTORY.
